# SDR QXEA0300489

- Difficulty date: April 20, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 3,800 hours, 4,439 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CHAFE MARKS AROUND SUPPORT ROLLER BRACKET, FORWARD LOWER BRACKET ON AFT BAGGAGE DOOR. REPAIRED IAW DHC-8 400 SRM 51-14-00, PAGE 221 AND SRM 51-25-05.
